Discuss about life in Singapore. Ask about cost of living, housing, travel, etiquette & lifestyle. Share experience & advice with Singaporeans & expat staying in Singapore.
- Posts: 75
- Joined: Fri, 29 Jul 2005 12:53 am
just read a news regarding tamiflu
http://news.independent.co.uk/uk/health ... 326817.ece
The anti-flu drug Tamiflu can induce strange behaviour leading to accidental death, Japan's health ministry has warned, after two teenagers died shortly after...
did anyone aware on this?
- Posts: 39564
- Joined: Thu, 11 Nov 2004 1:26 pm
- Location: Retired on the Little Red Dot
Yes, it's possible. People often have allergic reactions to drugs. My mother is allergic to almost all normal geriatric medicines and has to carry a list of over 100 medications that's been found to cause massive discomfort or possible death to her.
Even normal flu shots have caused many deaths every year but it doesn't stop people from taking the gamble to get them.
SOME PEOPLE TRY TO TURN BACK THEIR ODOMETERS. NOT ME. I WANT PEOPLE TO KNOW WHY I LOOK THIS WAY. I'VE TRAVELED A LONG WAY, AND SOME OF THE ROADS WEREN'T PAVED. ~ Will Rogers
Users browsing this forum: No registered users and 4 guests